# SDR SIMA20160508003

- Difficulty date: May 8, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 39,220 hours, 35,622 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 14566287001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SPAR 1 RIB 9 AREA, FASTENER HOLE AT LOWER FLANGE HAS A CRACK.  REPAIRED LT WING SPAR 1 LOWER CAP AT RIB 9 AREA IAW ERS-EM-57MR-617.
